# SDR CA131007012

- Difficulty date: October 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E, A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, A FIRE INDICATION OCCURRED FOLLOWED BY SMOKE IN THE CABIN.  THE PILOT SHUT THE ENGINE DOWN AND THE FIRE INDICATION DISAPPEARED. THE ACFT RETURNED TO THE DEPARTURE AIRPORT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED.  NO OTHER DETAILS ARE AVAILABLE AT THIS TIME.
